N = 2 superconformal nets

Carpi, Sebastiano and Hillier, Robin and Kawahigashi, Yasuyuki and Longo, Roberto and Xu, Feng (2015) N = 2 superconformal nets. Communications in Mathematical Physics, 336 (3). pp. 1285-1328. ISSN 0010-3616

Full text not available from this repository.


We provide an operator algebraic approach to N=2 chiral conformal field theory and set up the noncommutative geometric framework. Compared to the N=1 case, the structure here is much richer. There are naturally associated nets of spectral triples and the JLO cocycles separate the Ramond sectors. We construct the N=2 superconformal nets of von Neumann algebras in general, classify them in the discrete series c<3, and study spectral flow. We prove the coset identification for the N=2 super-Virasoro nets with c<3, a key result whose equivalent in the vertex algebra context is seemingly not complete. Finally, the chiral ring is discussed in terms of net representations.

Item Type: Journal Article
Journal or Publication Title: Communications in Mathematical Physics
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/3100/3109
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 70979
Deposited By: ep_importer_pure
Deposited On: 25 Sep 2014 07:32
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:32
URI: https://eprints.lancs.ac.uk/id/eprint/70979

Actions (login required)

View Item View Item